HIV and diet pills
Jul 10, 2014
Are there any diet pills that is safe for an HIV person to take with they're meds.
Response from Dr. Young
Hello and thanks for posting.
Before addressing your question about drug interactions, it's more relevant to know exactly what's the cause of your excess weight- are there medical reasons? behavioral reasons? Poor diet? or lack of exercise?
I'm not a fan of diet pills- too often their safety profile or drug interactions are not well established. Rather, I'd suggest speaking to your care provider about whether a dietician should be involved in your care- to assess your diet, caloric intake and exercise patterns.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Handjob Worried I Have HIV
- Erectile Dysfunction After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.